# SDR FDEA202201220118

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25593
- Aircraft time: 70,871 hours, 25,592 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Panel
- Part number: 114N210620
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING UPPER FIXED LEADING EDGE PANEL BEHIND SLATS 7 AND 8 CRACKED AND DELAMINATED REPAIRED FIXED LEADING EDGE PANEL IAW B757 SRM 57-41-01-2R FIG. 201 AND 51-70-07-0G.
